Re: You mean I'm not crazy by dutchmom ..... Mirena, Skyla IUD Forum
Date: 11/29/2007 4:50:42 PM ( 15 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
No, you are definitely NOT crazy! Congratulations on finding this site. I know how grateful you are feeling because I felt the same way when I stumbled upon it. It is so frustrating to be going through all of this and have everyone around you (including doctors) telling you that you're crazy and that something must really be wrong with you (as opposed to the IUD causing it). And then I felt so stupid because I didn't listen to my instincts to begin with.
Your story sounds similar to mine, although our side effects were a little different. I got my IUD 7 months after the birth of my 2nd child. My first side effect was extreme anxiety, which I initially blamed on the difficult adjustment to having a second child. After my doctor denied the IUD could be causing it, I developed more side effects a few months later: migraines, vision problems, vertigo, numbness, heart palpitations, panic attacks & forgetfulness/lack of clarity. I had the IUD removed on Oct. 12 and I'm slowly getting better. There is light at the end of this tunnel. My husband is getting a vasectomy at the end of December. Merry Christmas to us!!! Good luck to you and take care. Keep us posted on your progress.
<< Return to the standard message view
fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=1052177